# SDR CA030825012

- Difficulty date: August 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 45,823 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE3660120G0230
- Condition: Ruptured
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) TIME ON HOSE UNKNOWN ALTHOUGH DATA PLATE ON IT INDICATES 13 YEARS OLD.  LANDING GEAR WAS SELECTED UP AND ONLY 2 MAIN GREEN LIGHTS CAME ON.  THERE WAS ALSO A STRONG ODRO OF HYD FLUID.  PILOT SELECTED DOWN AND THE NOSE GEAR LIGHT DID NOT COME ON.  PILOT THEN HAND PUMPED THE GEAR DOWN AND GOT 3 GREEN LIGHTS.  AIRCRAFT RETURNED TO BASE AND MAINTENANCE REPLACED THE NOSE GEAR RETRACT LINE.  GEAR SWINGS CHECKED SERVICEABLE.
